MathSciNet Relay Station
MathSciNet bibliographic data
MR487045 22E45 (22E50)
Martin, Robert P. Tensor products for ${\rm SL}(2,\,k)$. Trans. Amer. Math. Soc. 239 (1978), 197–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement